American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] William F. Trench. On the stability of midpoint smoothing with Legendre polynomials . Proc. Amer. Math. Soc. 18 (1967) 191-199. MR 0212987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] William F. Trench. Bounds on the generating functions of certain smoothing operations . Proc. Amer. Math. Soc. 18 (1967) 200-206. MR 0212988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Herbert E. Salzer. A multi-point generalization of Newton's divided difference formula . Proc. Amer. Math. Soc. 13 (1962) 210-212. MR 0137285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1